Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Unbiased Multiple Regression Coefficients Estimated from One-Way-Classification Tables when the Cross Classifications are Unknown

Yoel Haitovsky
Journal of the American Statistical Association
Vol. 61, No. 315 (Sep., 1966), pp. 720-728
DOI: 10.2307/2282782
Stable URL: http://www.jstor.org/stable/2282782
Page Count: 9
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
Unbiased Multiple Regression Coefficients Estimated from One-Way-Classification Tables when the Cross Classifications are Unknown
Preview not available

Page Thumbnails

  • Thumbnail: Page 
720
    720
  • Thumbnail: Page 
721
    721
  • Thumbnail: Page 
722
    722
  • Thumbnail: Page 
723
    723
  • Thumbnail: Page 
724
    724
  • Thumbnail: Page 
725
    725
  • Thumbnail: Page 
726
    726
  • Thumbnail: Page 
727
    727
  • Thumbnail: Page 
728
    728